Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 280, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 21, 2012, 10:26 PM EDT for Delaware County, Franklin County, Licking County, Ohio. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2012, 10:26 PM EDT (02:26 UTC)
- Expired
- Sep 21, 2012, 11:04 PM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Delaware County, OH, Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 137 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 10:33 PM EDT | TSTM WND DMG | Ssw Center Village, OH | A TREE WAS DOWNED DUE TO THUNDERSTORM WINDS. |
| Sep 21, 10:38 PM EDT | TSTM WND DMG | Hartford, OH | A TREE FELL DUE TO THUNDERSTORM WINDS ONTO POWER LINES AND CAUGHT FIRE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 488 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
799
WUUS51 KILN 220226
SVRILN
OHC041-049-089-220315-
/O.NEW.KILN.SV.W.0280.120922T0226Z-120922T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1026 PM EDT FRI SEP 21 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DELAWARE COUNTY IN CENTRAL OHIO...
NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
LICKING COUNTY IN CENTRAL OHIO...
* UNTIL 1115 PM EDT.
* AT 1024 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
WESTERVILLE...MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
SUMMIT STATION...
JOHNSTOWN...
PATASKALA...
BEECHWOOD TRAILS...
GRANVILLE SOUTH...
GRANVILLE...
HEBRON...
UTICA...
IN ADDITION...CENTER VILLAGE...NEW ALBANY...JERSEY...HARTFORD...STATE
ROUTE 310 AT STATE ROUTE 161...ALEXANDRIA...US ROUTE 62 AT STATE
ROUTE 661 AND ST. LOUISVILLE ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3995 8219 3995 8232 3999 8296 4031 8295
4032 8274 4029 8275 4028 8274 4027 8248
4025 8247 4024 8219
TIME...MOT...LOC 0226Z 273DEG 40KT 4011 8286
$$2 follow-up statements
748
WWUS51 KILN 220249
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1049 PM EDT FRI SEP 21 2012
OHC041-049-220259-
/O.CAN.KILN.SV.W.0280.000000T0000Z-120922T0315Z/
DELAWARE OH-FRANKLIN OH-
1049 PM EDT FRI SEP 21 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN AND
SOUTHEASTERN DELAWARE COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3995 8219 3995 8232 3999 8276 4025 8273
4027 8248 4025 8247 4024 8219
TIME...MOT...LOC 0249Z 273DEG 40KT 4012 8264
$$
OHC089-220315-
/O.CON.KILN.SV.W.0280.000000T0000Z-120922T0315Z/
LICKING OH-
1049 PM EDT FRI SEP 21 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR LICKING COUNTY...
AT 1047 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR JOHNSTOWN...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
GRANVILLE SOUTH...GRANVILLE...UTICA...HEATH...NEWARK AND HANOVER.
IN ADDITION...ALEXANDRIA...US ROUTE 62 AT STATE ROUTE 661...ST.
LOUISVILLE...FALLSBURG AND GRATIOT ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3995 8219 3995 8232 3999 8276 4025 8273
4027 8248 4025 8247 4024 8219
TIME...MOT...LOC 0249Z 273DEG 40KT 4012 8264
$$732
WWUS51 KILN 220304
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1104 PM EDT FRI SEP 21 2012
OHC089-220314-
/O.CAN.KILN.SV.W.0280.000000T0000Z-120922T0315Z/
LICKING OH-
1104 PM EDT FRI SEP 21 2012
...THE SEVERE THUNDERSTORM WARNING FOR LICKING COUNTY HAS BEEN
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3995 8219 3995 8232 3999 8276 4025 8273
4027 8248 4025 8247 4024 8219
TIME...MOT...LOC 0304Z 273DEG 40KT 4011 8242
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 9:16 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Sep 21, 9:16 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 916 PM EDT FRI SEP 21 2012 .SYNOPSIS... A WAVE OF LOW PRESSURE WILL TRACK NORTHEAST THROUGH THE OHIO VALLEY TONIGHT. RAIN WILL OVERSPREAD THE REGION AHEAD OF THIS SYSTEM TONIGHT. THE LOW WILL TRACK NORTHEAST OF THE REGION ON SATURDAY WITH COLDER AIR MOVING IN FOR SATURDAY AND SUNDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE FA THIS EVENING AND INTO THE OVERNIGHT HOURS. THE SEVERE THREAT SHOULD DIMINISH AFTER MIDNIGHT WITH THUNDERSTORM ACTIVITY DECREASING AFTER THIS TIME AS WELL. MADE ONLY MINOR ADJUSTMENTS TO TEMPERATURES FOR THE OVERNIGHT TIME FRAME. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... A STRONG S/W WILL SWING AROUND THE BASE OF A DEEP H5 LOW ON SATURDAY. THIS SHOULD HELP KICK OFF INSTABILITY SHOWERS ON SATURDAY. THE BEST CHANCE WILL BE ACROSS THE NRN HALF OF THE FA. AS THE ENERGY WORKS E...THE PCPN SHOULD END QUICKLY SATURDAY NIGHT. A LARGE CANADIAN HIGH...BEGINS TO BUILD IN SATURDAY NIGHT. 0C AIR AT H8 REACHES EXTREME NW OHIO BY SUNDAY MORNING...BUT WITH SOME NW FLOW AT THE SFC...LOWS SHOULD STAY MAINLY IN THE 40S. THE HIGH CONTINUES TO SETTLE IN SUNDAY INTO SUNDAY NIGHT. WITH THE COLD AIR ALOFT...CU SHOULD POP ON SUNDAY...WITH BETTER COVERAGE ACROSS THE N. MODELS TRY AND BRING THE CENTER OF THE HIGH DOWN ACROSS THE FA ON SUNDAY NIGHT. 0C AIR AT H8 SETTLES ACROSS THE FA SUNDAY NIGHT. EXPECT LOWS TO DROP INTO MID TO UPPER 40S. ADDED A MENTION FROST FOR SUNDAY NIGHT. WILL ADD A MENTION IN THE HWO OF FROST. && .LONG TERM /MONDAY THROUGH FRIDAY/... THE COOLEST MORNING OF THE FORECAST WILL START OFF THE PERIOD UNDER CLEAR SKIES IN CLOSE PROXIMITY TO A SURFACE HIGH PRESSURE OVER KENTUCKY. HIGHS SHOULD BE A HANDFUL OF DEGREES WARMER THAN SUNDAY AS RETURN FLOW SETS UP AND SKIES REMAIN GENERALLY CLEAR. THIS PART OF THE FORECAST MAY NEED TO BE BUMPED UP IF FULL SUN IS EXPECTED. THE RETURN FLOW OVERNIGHT WILL NECESSITATE A SLIGHT CHANCE OF SHOWERS TOWARDS DAYBREAK TUESDAY DUE TO MOISTURE POOLING AHEAD OF THE NEXT COLD FRONT THAT IS SLATED TO CROSS THE REGION FROM NORTHWEST TO SOUTHEAST ON WEDNESDAY. INCREASED CHANCES OF RAIN WILL BE FOUND THROUGH EARLY THURSDAY AS THE FRONT STALLS ALONG THE OHIO RIVER WEDNESDAY NIGHT. HIGH PRESSURE BUILDING IN THE GREAT LAKES DURING THIS TIME FRAME WILL LIKELY PUSH THE MOISTURE AND ASSOCIATED RAIN CHANCES OUT QUICKER...BUT DIFFERING MODEL SOLUTIONS HAD ME LINGER POPS A LITTLE LONGER. CLOUD COVER AND THE NORTHERLY FLOW SUGGESTS A COOLER EXTENDED PERIOD AS WELL...DROPPED READINGS A LITTLE AND FEEL THE TREND WILL BE TO DROP THEM FURTHER AS TIME GOES ON. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE TAF SITES TONIGHT. ALTHOUGH THUNDERSTORM ACTIVITY IS EXPECTED TO DECREASE TONIGHT SHOWERS WILL IMPACT ALL THE TAF SITES. MVFR TO IFR VSBYS WILL BE POSSIBLE WITH SOME OF THE HEAVIER RAIN. ADDED TSRA INTO ONLY KDAY AT THIS TIME HOWEVER THIS MAY HAVE TO BE ADDED IN AT ADDITIONAL TAF SITES IF THE AREA OF STORMS MAINTAINS ITS CURRENT STRENGTH. RAIN WILL TAPER OFF LATER TONIGHT. LOW LEVEL MOISTURE WILL BE PRESENT ACROSS THE AREA AND THEREFORE SOME MVFR CIGS AND VSBYS WILL BE POSSIBLE. CONDITIONS WILL IMPROVE TO VFR DURING THE DAY. WINDS WILL PICK UP AND BECOME GUSTY FOR THE AFTERNOON AND INTO THE EARLY EVENING HOURS ON SATURDAY WITH CU PRESENT ACROSS THE AREA. WINDS WILL BEGIN TO DECREASE AND SKIES WILL CLEAR OUT BY THE END OF THE TAF PERIOD. .OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...SITES NEAR TERM...NOVAK SHORT TERM...SITES LONG TERM...FRANKS AVIATION...NOVAK
Hazardous weather outlook, Sep 21, 8:49 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 849 PM EDT FRI SEP 21 2012 INZ075-080-KYZ089>100-OHZ026-034-035-081-082-088-230100- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-ADAMS- PIKE-SCIOTO- 849 PM EDT FRI SEP 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TEMPERATURES SUNDAY NIGHT WILL FALL INTO THE MID TO UPPER 30S OVER A GOOD PORTION OF THE AREA. WITH CLEAR SKIES AND LIGHT WINDS...FROST DEVELOPMENT IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073-074-OHZ042>046-051>056-060>065-070>074- 077>080-230100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND- 849 PM EDT FRI SEP 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS EVENING. THE MAIN TREATS ARE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TEMPERATURES SUNDAY NIGHT WILL FALL INTO THE MID TO UPPER 30S OVER A GOOD PORTION OF THE AREA. WITH CLEAR SKIES AND LIGHT WINDS...FROST DEVELOPMENT IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 21, 10:06 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1006 PM EDT FRI SEP 21 2012 OHZ053-054-062-063-220245- CLARK OH-FAYETTE OH-GREENE OH-MADISON OH- 1006 PM EDT FRI SEP 21 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MADISON...EASTERN GREENE...NORTHERN FAYETTE AND SOUTHEASTERN CLARK COUNTIES THROUGH 1045 PM EDT... AT 1001 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PITCHIN...MOVING EAST AT 45 MPH. WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SOUTH CHARLESTON... JEFFERSONVILLE...WASHINGTON COURT HOUSE AND BLOOMINGBURG. ALSO...SELMA...BELL CENTER...GLADSTONE...LISBON...ROSEMOOR...SHADY GROVE...SOUTH SOLON AND OCTA ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3986 8325 3950 8341 3968 8393 3990 8381
Local storm report, Sep 21, 10:08 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1008 PM EDT FRI SEP 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST PLAIN CITY 40.11N 83.27W
09/21/2012 M55 MPH UNION OH AMATEUR RADIO
&&
SNYDERLocal storm report, Sep 21, 10:13 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1013 PM EDT FRI SEP 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 6 SSE DOWNTOWN DAYTON 39.68N 84.17W
09/21/2012 E0.88 INCH MONTGOMERY OH AMATEUR RADIO
ON FAR HILLS AVE NEAR WASHINGTON TWP LINE
&&
SNYDERLocal storm report, Sep 21, 10:23 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1023 PM EDT FRI SEP 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL WEST CARROLLTON 39.67N 84.25W
09/21/2012 E0.50 INCH MONTGOMERY OH TRAINED SPOTTER
&&
SNYDERSpecial weather statement, Sep 21, 10:23 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1023 PM EDT FRI SEP 21 2012
INZ059-066-073-074-OHZ070-077-220315-
UNION IN-FRANKLIN IN-DEARBORN IN-RIPLEY IN-BUTLER OH-HAMILTON OH-
1023 PM EDT FRI SEP 21 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON...WESTERN
BUTLER...NORTHEASTERN RIPLEY...NORTHEASTERN DEARBORN...FRANKLIN AND
SOUTHERN UNION COUNTIES THROUGH 1115 PM EDT...
AT 1019 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PEPPERTOWN...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKVILLE...OXFORD AND
HARRISON.
ALSO...BLOOMING GROVE...PENNTOWN...LAWRENCEVILLE...MOUNDS STATE
RECREATION AREA...ST. LEON...CEDAR GROVE...DOVER AND CHARLOTTESVILLE
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3952 8520 3955 8459 3918 8470 3931 8530
3940 8530Local storm report, Sep 21, 10:25 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 PM EDT FRI SEP 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND DMG WORTHINGTON 40.10N 83.02W
09/21/2012 FRANKLIN OH TRAINED SPOTTER
TREE BRANCHES DOWN AND A TREE SPLIT IN HALF
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 8:09 PM EDT | Special Weather Statement | ILN | Darke, Preble | 66 min |
| Sep 21, 8:30 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 32 min |
| Sep 21, 8:53 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Montgomery, Shelby | 37 min |
| Sep 21, 9:29 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Madison | 46 min |
| Sep 21, 9:32 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Madison, Union | 28 min |
| Sep 21, 9:43 PM EDT | Special Weather Statement | ILN | Greene, Montgomery | 47 min |
| Sep 21, 9:54 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 36 min |
| Sep 21, 10:06 PM EDT | Special Weather Statement | ILN | Fayette, Greene | 39 min |
| Sep 21, 10:43 PM EDT | Special Weather Statement | ILN | Madison | 47 min |
| Sep 21, 10:58 PM EDT | Special Weather Statement | ILN | Butler, Warren | 62 min |
| Sep 22, 4:34 PM EDT | Special Weather Statement | ILN | Franklin, Licking | 41 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.